A mathematical theory of size distributions in tissue culture. (English) Zbl 0527.92024


92D25 Population dynamics (general)
Full Text: DOI


[1] Laird, A. K.: Dynamics of tumor growth. Brit. J. Cancer 18, 490-502 (1964)
[2] Pirt, S. J.: A theory of the mode of growth of fungi in the form of pellets in submerged culture, Proc. Roy. Soc. B166, 369-373 (1966)
[3] Righelato, R. C.: The kinetics of mycelial growth. Fungal walls and hyphal growth. Symp. Brit. Mycol. Soc. (Burnett, J. H., Trinci, A. P. J., eds.), pp. 385-401. Cambridge University Press 1979
[4] Edelstein, L.: Modelling biological growth with plants and fungi as examples. Ph.D. Thesis, Weizmann Institute of Science, Rehovot, Israel 1981
[5] Edelstein, L., Hadar, Y.: A model for pellet size distributions in submerged mycelial cultures. J. Theoret. Biology (1982).
[6] Rubinow, S. I.: A maturity-time representation for cell populations. Biophys. J. 8, 1055-1073 (1968)
[7] Gurtin, M. E.: The mathematical theory of age-structured populations. In press (1982)
[8] Hale, J. K.: Ordinary differential equations. New York: Wiley and Sons 1969; Revised edition, Krieger 1980 · Zbl 0186.40901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.